# SDR O2GA2021032351201

- Difficulty date: March 18, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N512UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605680
- Aircraft time: 10,532 hours, 7,796 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Water Separator
- Part number: 99124937
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START WITH APU RUNNING FUNNY SMELL IN COCKPIT AND LIGHT SMOKE IN CABIN. ENGINES/APU SHUT DOWN AND CREW DEPLANED THE PASSENGERS. EMERGENCY VEHICLES WERE STANDING BY. NO EVIDENCE OF HOT SPOTS NOTED. MAINTENANCE ISOLATED THE DISCREPANCY TO A FAULTY APU COMPRESSOR SEAL LEAKING OIL. THE ENGINE WATER SEPARATOR BAG WAS REPLACED AND APU WAS DEFERRED IAW THE GAMA MEL DUE TO REQUIRING REPLACEMENT. ENGINE RUNS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO MAINTENANCE.
